Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
An infinite dimensional umbral calculus
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3714-3766.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Intrinsic scaling properties for nonlocal operators
Kaßmann M, Mimica A (2017)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19(4): 983-1011.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
A note on stochastic semilinear equations and their associated Fokker-Planck equations
Röckner M, Zhu R, Zhu X (2014)
Journal of Mathematical Analysis and Applications 415(1): 83-109.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple
Costakis G, Hadjiloucas D, Manoussos A (2010)
Journal of Mathematical Analysis and Applications 365(1): 229-237.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794934
Calculating the energy spectra of magnetic molecules: application of real- and spin-space symmetries
Schnalle R, Schnack J (2010)
International Reviews in Physical Chemistry 29(3): 403-452.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Jump processes, L-harmonic functions, continuity estimates and the Feller property
Husseini R, Kaßmann M (2009)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45(4): 1099-1115.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636629
Dynamics of tuples of matrices
Costakis G, Hadjiloucas D, Manoussos A (2009)
Proceedings of the American Mathematical Society 137(03): 1025-1034.
PUB | DOI | WoS | arXiv
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces
Kondratiev Y, Kuna T, Oliveira MJ (2008)
CONDENSED MATTER PHYSICS 11(2): 237-246.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
J-class weighted shifts on the space of bounded sequences of complex numbers
Costakis G, Manoussos A (2008)
Integral Equations and Operator Theory 62(2): 149-158.
PUB | DOI | WoS | arXiv
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776345
The Hoffman-Wielandt inequality in infinite dimensions
Bhatia R, Elsner L (1994)
Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104(3): 483-494.
PUB | PDF | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2318705
Zero curvature conditions and conformal covariance
Akemann G, Grimm R (1993)
J.Math.Phys. 34(2): 818-835.
PUB | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775483
Decomposition of tensor products of irreducible unitary representations
Poguntke D (1975)
Proceedings of the American Mathematical Society 52(1): 427-432.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

keyword="operators"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung